# SDR SWAA2012050703705

- Difficulty date: April 26, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 27,757 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED BETWEEN BS 807 TO BS 827, RBL 12.  REPAIRED SUPPORT PER SRM.
